# SDR FDEA201501090106

- Difficulty date: January 9, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 72,392 hours, 14,854 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Nut
- Part number: 3D004216
- Condition: Loose
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LG LT PILLOW BLOCK ATTACH LUG NUT LOOSE, AS INDICATED BY ROTATING WASHER & RUST EMANATING FROM ATTACH POINT AREA.  REPLACED LT PILLOW BLOCK ATTACH LUG NUT, TRUNNION PIN, IAW CMM 32-15-01.  WASHER NO LONGER ROTATES.  REMOVE SURFACE CORROSION EXISTING ON STRUT FITTING NEXT TO BOLT LOCATION.
